# SDR IPXA201910167912

- Difficulty date: September 19, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 17,303 hours, 10,574 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Intercostal
- Part number: E5357153020000
- Part serial: NA
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE HORIZONTAL STABILIZER COMPARTMENT BETWEEN C85-C86 HAD A CRACKED INTERCOASTAL, AFT OF THS DOOR.   REMOVED AND REPLACED.
